It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



ADD / ADHD Message Board


ADD / ADHD Board Index
Board Index > ADD / ADHD | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


[B]HokieGal,[/B] if your son isn't having problems sleeping, then I'd have a hard time blaming his moodiness on the fact that he is taking his Strattera at night. If he *is* having a hard time sleeping, then it's a possibility. Also, I don't think that it's likely to be a side effect after taking it for several years.

If he's sleeping okay, you should probably look at 1) is he just getting the attitude that comes with that age, 2) has he grown and needs a bigger dose of Strattera, or 3) is Strattera perhaps not the right med for him? I guess the biggest question is this: How is his attention span?

[B]AmericanDancer,[/B] when starting Strattera, it's often helpful to take it night. It is - at least initially - very sedating. Straterra is *not* a stimulant like Ritalin or Adderall. It doesn't cause the insomnia that they do (at least not at first). Taking it at night also helps with the upset stomach that some kids get.





All times are GMT -7. The time now is 11:00 AM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!